# SDR AU010282

- Difficulty date: January 28, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Swrngn SA227*
- Engine: Garrtt TPE33112UA
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 2719153003
- Condition: Failed
- Location: Engine Oil Press
- Part time: 3,047 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PRESSURE TRANSDUCER FAILED FOLLOWING FITMENT.
